Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 70, NWS Louisville, KY

April 26, 2007Clinton County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2007, 4:50 PM CDT for Clinton County, Kentucky. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2007, 4:50 PM CDT (21:50 UTC)
Expired
Apr 26, 2007, 5:15 PM CDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Clinton County, KY

The radar

The Nashville radar (KOHX), 138 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 4:50 PM CDTHAIL 0.754 N Albany, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 3:18 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 262149 RRA
SVRLMK
KYC053-262215-
/O.NEW.KLMK.SV.W.0070.070426T2150Z-070426T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
450 PM CDT THU APR 26 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 515 PM CDT...

* AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ALBANY..AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALBANY BY 455 PM CDT...

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL INDIANA.

LAT...LON 3665 8528 3671 8525 3677 8523 3689 8523
      3683 8513 3685 8508 3682 8504 3677 8502
      3670 8503 3663 8500 3663 8501 3663 8530

$$

MJ
2 follow-up statements
000 
WWUS53 KLMK 262200
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
600 PM EDT THU APR 26 2007

KYC053-262215-
/O.CON.KLMK.SV.W.0070.000000T0000Z-070426T2215Z/
CLINTON KY-
500 PM CDT THU APR 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CLINTON COUNTY...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL 
AND WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ALBANY 
AND MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CUMBERLAND CITY BY 505 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL INDIANA.

LAT...LON 3665 8528 3671 8525 3677 8523 3689 8523
      3683 8513 3685 8508 3682 8504 3677 8502
      3670 8503 3663 8500 3663 8501 3663 8530

$$

JARVIS
000 
WWUS53 KLMK 262215
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EDT THU APR 26 2007

KYC053-262225-
/O.EXP.KLMK.SV.W.0070.000000T0000Z-070426T2215Z/
CLINTON KY-
515 PM CDT THU APR 26 2007

...THE SEVERE THUNDERSTORM WARNING FOR CLINTON COUNTY WILL BE 
ALLOWED TO EXPIRE AT 515 PM CDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DEADLY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL INDIANA.

LAT...LON 3665 8528 3671 8525 3677 8523 3689 8523
      3683 8513 3685 8508 3682 8504 3677 8502
      3670 8503 3663 8500 3663 8501 3663 8530

$$

JARVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:00 PM CDT, 50 minutes earlier.

Area forecast discussion, Apr 26, 4:00 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 PM EDT THU APR 26 2007

.SHORT TERM UPDATE (TONIGHT)...

TORNADO WATCH UNTIL 11 PM EDT.

WITH THE INCREASED LATE AFTN HEATING...WE DESTABILIZED A BIT MORE
THAN EARLIER EXPECTED WITH LIFTED INDICES NOW AROUND -5 AND SFC
BASED CAPES ACRS CNTRL KY UP TO 1000-1500J/KG. SHEAR IS NOT ALL THAT
IMPRESSIVE PER THE KLVX VWP. A COUPLE OF STORMS IN SCNTRL KY
PRODUCED UP TO NICKEL SIZE HAIL...SO FAR NO DAMAGING WIND REPORTS
THO WE HAVE DRIED OUT AT MID LEVELS...SO POTENTIAL IS THERE. JUST
GOT A DAMAGING WIND REPORT...MORE TO COME?

DK

.SHORT TERM (TONIGHT AND FRIDAY)...

CONVECTION IS ONGOING ACROSS THE CWA AHEAD OF THE UPPER LOW/SFC COLD
FRONT. LAPS DATA INDICATES THAT SFC LIS RANGE FROM -2 TO -3 ACROSS
THE CWA. PER ACARS SOUNDINGS/VWPS...DEEP LAYER SHEAR IS SUFFICIENT
FOR LOW-TOPPED SUPERCELLS WITHIN THIN LINES OF CONVECTION. THOUGH A
TORNADO THREAT WOULD REMAIN TO OUR NORTHEAST FOR THE MOST
PART...THINK THAT HAIL AND LIGHTNING WILL BE THE MAIN THREATS
ACROSS OUR CWA THROUGH THE EVENING HOURS. AN ISOLATED TORNADO IS
POSSIBLE BUT REALLY FEEL THE THREAT IS TOO LOW AS OUR WINDS ARE
STARTING TO VEER AROUND TO THE SSW. AS FAR AS POPS ARE
CONCERNED...HAVE LIKELY TO CATEGORICAL THROUGH 00Z...AND LOWERED
TO LIKELIES NE TO LOW CHC SW OVERNIGHT. INSTABILITY WILL GREATLY
DIMINISH AFTER SUNSET...SO T-STORMS WILL TAPER TO JUST SHOWERS.
STAYED CLOSE TO GUIDANCE FOR LOWS OVERNIGHT...IN THE LOW TO MID
50S.

THERE SHOULD BE A BREAK IN PRECIP ONCE THIS CONVECTION MOVES OFF TO
THE NORTHEAST. AS THE UPPER LEVEL LOW MOVES JUST TO OUR NORTH
TONIGHT AND INTO FRIDAY...SHOWERS WILL REDEVELOP ACROSS THE AREA.
BASED ON PROGGED BUFKIT SOUNDINGS...LOW LEVELS STAY SATURATED FOR
THE MOST PART. MAY EVEN HAVE SOME DRIZZLE MIX IN AS LOW-LEVEL LAPSE
RATES STEEPEN TOMORROW. HAVE LOW CHC POPS TOMORROW NE TO SLT CHC SW.

MAY ALSO HAVE A BREAK IN THE CLOUDS TONIGHT BEFORE BKN-OVC DECK
MOVES IN LATER DURING THE OVERNIGHT HOURS AND INTO FRIDAY WITH THE
UPPER LOW. THINK THAT TEMPS WILL BE HARD TO REACH 60 ACROSS OUR
FAR NERN CWA...THOUGH SOME BREAKS IN THE CLOUDS TO THE SOUTH COULD
ALLOW TEMPS IN THE UPPER 60S NEAR THE TN BORDER. HAVE UPPER 50S TO
UPPER 60S FOR HIGHS TOMORROW (BELOW GUIDANCE)...WITH GUSTY
WESTERLY WINDS.

AL

.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...

FRI NIGHT AND SAT...

WELL...LOW CLOUDS WILL BE THE NAME OF THE GAME...WITH THE MODEL
SOUNDINGS VARYING IN LOW LEVEL RH...NONETHELESS M/CLOUDY TO CLOUDY
SKY GRIDS WILL SUFFICE. FLY IN THE OINTMENT SINCE YESTERDAY...IS
NWLY FLOW REGIME THAT TAKES FOLD ALOFT ALLOWING TROUGH THROUGH SAT
MORNING. GFS IS MOST AGGRESSIVE ON THIS FEATURE...AND HAS PICKED
UP ON IT FOR 2 RUNS IN A ROW...AND THE ETA AND NGM ACKNOWLEDGE
THIS FEATURE. THE AVN TYPICALLY HANDLES THESE NW FLOW EVENTS
BETTER. THE ETA BRINGS THE BULK OF THE PRECIP MUCH FURTHER SW INTO
WRN KY AND TN. THIS SYSTEM SHOULD BRING LIMITED MOISTURE AND LEAD
TO ENOUGH INSTABILITY AND ELEVATED FORCING FOR SHOWERS. SPOKE TO
JKL...AND BNA AND PAH AND HAVE AGREE ON A SLIGHT CHANCE FROM
12-18Z AND LET THE MID SHIFT TAKE A BETTER LOOK.

AFTER THIS SWINGS THROUGH...CLOUDS WILL DEPART AND WITH H8 TEMPS
IN THE +5 TO +7 RANGE...AROUND 70 LOOKS GREAT. THE SC LAYER SHOULD
KEEP MVFR TO LOW VFR CIGS ACROSS MOST OF THE AREA.

SAT NIGHT...

CLOUDS CLEAR OUT...AND WINDS SLACKEN...COULD BE A DECOUPLING
EVENT...WITH FOG A REAL POSSIBILITY. HOWEVER...NOT GOING TO PUT IN
THE GRIDS...AS THIS IS IN THE 5TH PERIOD.

SUNDAY THROUGH TUESDAY...

PACIFIC UPPER RIDGE MOVING IN AND WILL BUILD BACK OVER THE OHIO
VALLEY. WITH SDF NORMAL HIGH OF 70-71 DEGREES AND H8 TEMPS
CLIMBING INTO THE +10 TO +12 ALONG WITH SWLY WINDS...ANTICIPATE
DRY WEATHER WITH AFTN MERCURY READINGS CLIMBING INTO THE LOWER TO
POSSIBLY MID 80S ON TUESDAY.

WEDNESDAY AND THURSDAY...

A UPPER LOW CURRENTLY OVER THE CHANNEL ISLAND NP CA WILL MOVE
EASTBOUND AND SLIDE UNDERNEATH ROCKIES RIDGE...AND BRING 2
DIFFERENT SHORT WAVES ON WED AND THU. BEING SO FAR OUT...HPC
SCENARIO OF CHC POPS SEEMS REASONABLE. THIS JIVES WELL WITH THE
SURROUNDING OFFICES FOR THE MOST PART.

CALLED PAH...JKL AND BNA...GOOD COORDINATION.

JDG

&&

.AVIATION (18Z TAFS)...

SCATTERED SHRA/VCTS WILL OCCUR AT SDF AND LEX THROUGH ABOUT
19Z...WHEREAS PRECIP IS MOVING OUT OF THE BWG TAF SITE AT THE
MOMENT. IN THE PRECIP...CIGS DOWN TO IFR WILL BE POSSIBLE...BUT
MAJORITY OF CIGS WILL BE IN LOW MVFR RANGE THROUGH MUCH OF THE TAF
PERIOD.

ISLD-SCT -TSRA WILL BE POSSIBLE AT ALL TAF SITES...ESPECIALLY AT
SDF AND LEX THROUGH 02Z. COULD HAVE SOME STRATUS BUILD-DOWN
OVERNIGHT...BUT THINK THAT FOG SHOULD NOT BE A FACTOR GIVEN THE
HIGHER BL WINDS. PERHAPS THOUGH AT BWG...WHERE A BIT OF CLEARING
COULD OCCUR...LOWER VSBYS MAY BE POSSIBLE. WILL KEEP SOME MARGINAL
MVFR VSBYS IN OVERNIGHT AT ALL TAF SITES...AND MAYBE LOW MVFR AT
BWG. A FEW SHOWERS MAY DEVELOP EARLY FRI MORN...SO MAY KEEP
-DZ/-SHRA IN AT TAF SITES TOMORROW.

LLWS SHOULD NOT BE A PROBLEM...THOUGH FRI MORN WINDS AT 2KFT WILL
BE AROUND 25 KTS. AND THROUGH 00Z TONIGHT...GUSTY SOUTHWEST WINDS
UP TO 22KTS OR SO WILL BE POSSIBLE.

AL

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 26, 3:40 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
440 PM EDT THU APR 26 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-270830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
440 PM EDT THU APR 26 2007 /340 PM CDT THU APR 26 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION EARLY THIS
EVENING AHEAD OF AN APPROACHING COLD FRONT. SOME OF THE STORMS COULD
BE STRONG TO SEVERE AT TIMES. THE PRIMARY WEATHER THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CAN NOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS NEXT WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED INTO THE EVENING HOURS.

11

In the hours before

Special weather statement, Apr 26, 2:04 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
304 PM EDT THU APR 26 2007

KYZ062-071>073-261945-
ALLEN-EDMONSON-SIMPSON-WARREN-
204 PM CDT THU APR 26 2007

...STRONG STORMS FROM FRANKLIN TO BOWLING GREEN TO BROWNSVILLE...

AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN TO
BOWLING GREEN TO BROWNSVILLE MOVING NORTHEAST AT 40 MPH.

LOCALLY HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR
REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR BB SIZE
HAIL...AND GUSTY WINDS OF AROUND 35 MPH...AND A FEW LIGHTNING
STRIKES ARE EXPECTED WITH THESE STORMS.

THIS LINE OF STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN
MILE MARKERS 53 AND 58. THIS LINE OF STORMS WILL ALSO AFFECT THE
CUMBERLAND (NUNN) PARKWAY BETWEEN MILE MARKERS 11 AND 14.

JDG
Local storm report, Apr 26, 2:40 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT THU APR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             3 W SCOTTSVILLE         36.75N 86.25W
04/26/2007  E0.75 INCH       ALLEN              KY   CO-OP OBSERVER

&&

MRC
Local storm report, Apr 26, 3:32 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
432 PM EDT THU APR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             1 S GLASGOW             36.98N 85.92W
04/26/2007  E0.88 INCH       BARREN             KY   BROADCAST MEDIA

&&

MRC
Special weather statement, Apr 26, 3:50 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
450 PM EDT THU APR 26 2007

INZ078-079-092-KYZ028>035-038-039-045-046-053-054-063>065-074>077-
081-262130-
ADAIR-ANDERSON-BARREN-BULLITT-CLARK-CUMBERLAND-FRANKLIN-GREEN-HARDIN-
HART-HENRY-JEFFERSON-LARUE-MARION-METCALFE-MONROE-NELSON-OLDHAM-
SCOTT-SHELBY-SPENCER-TAYLOR-TRIMBLE-WASHINGTON-
450 PM EDT THU APR 26 2007

...SCATTERED STRONG STORMS THROUGH 530 EDT...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
A CLUSTER OF STRONG THUNDERSTORMS FROM NEAR LOUISVILLE TO
BARDSTOWN...TO EDMONTON MOVING NORTHEAST AT 35 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...UP TO
HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE
EXPECTED WITH THESE STORMS.

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
32 AND 75.

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
111 AND 136.

THIS STORM WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 49 AND 62.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET.

04
Local storm report, Apr 26, 4:08 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 PM EDT THU APR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     ROCKBRIDGE              36.78N 85.67W
04/26/2007                   MONROE             KY   TRAINED SPOTTER

            DAMAGE TO A BARN ABOUT A QUARTER MILE WEST OF ROCKBRIDGE
            AND A TREE DOWN IN THE AREA.

&&

MRC
Local storm report, Apr 26, 4:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT THU APR 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             3 S COLUMBIA            37.05N 85.31W
04/26/2007  E0.88 INCH       ADAIR              KY   LAW ENFORCEMENT

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:19 PM CDTSevere Thunderstorm WarningLMKAllen36 min
Apr 26, 3:01 PM CDTSevere Thunderstorm WarningLMKBarren32 min
Apr 26, 3:24 PM CDTSevere Thunderstorm WarningLMKMonroe36 min
Apr 26, 4:07 PM CDTSevere Thunderstorm WarningLMKAdair23 min
Apr 26, 4:13 PM CDTSevere Thunderstorm WarningLMKBullitt17 min
Apr 26, 4:35 PM CDTSevere Thunderstorm WarningLMKJefferson15 min
Apr 26, 4:43 PM CDTSevere Thunderstorm WarningLMKMercer25 min
Apr 26, 4:47 PM CDTSevere Thunderstorm WarningLMKCasey28 min
Apr 26, 4:49 PM CDTSevere Thunderstorm WarningLMKHarrison14 min
Apr 26, 5:39 PM CDTSevere Thunderstorm WarningLMKGarrard, Madison36 min
Apr 26, 6:12 PM CDTSevere Thunderstorm WarningLMKBourbon, Nicholas33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.